It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-11-2013, 06:46 PM   #1
Newbie
(female)
 
Join Date: Jan 2013
Location: New Jersey
Posts: 3
nickels22 HB User
Cipro Question

I was prescribed Cipro just yesterday and began taking the dose today its one in the morning and at night along with prednisone (one in the morning, noon, and evening) . I felt a little dizzy which was warned on the label but a couple hours after taking my second prednisone I started having pretty bad anxiety as if I was having a heart attack (dizziness, increased heart rate, shortness of breath). It calmed down when I became occupied with other things but when I noticed my symptoms they seemed to increase slightly. I'm on the Cipro for a sinus infection and after the one pill I actually seem really good like no runny nose and my cough I've had for 5 weeks now has stopped but the anxiety I had was terrible and there are so many warnings against it I'm scared to take my second dose tonight. I wanted to call my doctor but they close early tonight, does anyone have any experience with Cipro and this side effect? Just some info I had taken a z pack 2 weeks earlier (doctor prescribed and knew about before prescribing me these 2) my cough began after a cold and got worse until I began to get dizzy from apparent lack of a good breath of air and chest x ray came back clean. I was also given an inhaler

 
Reply With Quote
Old 01-11-2013, 06:50 PM   #2
Newbie
(female)
 
Join Date: Jan 2013
Location: New Jersey
Posts: 3
nickels22 HB User
Re: Cipro Question

Forgot to mention I'm a 20 year old female who's only other condition is hypothyroidism

 
Reply With Quote
Sponsors Lightbulb
   
Old 01-12-2013, 06:08 AM   #3
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,054
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Cipro Question

Cipro can really make you sick as a dog. Seriously, while it's an effective drug, some people have to be hospitalized to take it the side effects can be so bad. I'd call your doctor's office and ask to have the on call doctor call you back.

 
Reply With Quote
Reply Reply

Tags
cipro, side effects



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (28), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!